Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Neurology Topics

Question: Tyrosine, Folic acid, B6 vitamin & epilepsy


 cdcg20 - Thu Oct 29, 2009 2:42 pm

Ok, I get petit mal seizure . My last grand mal was in 2000 . Now my question is if I take tyrosine, folic acid, and B6 vitamin with my medication " lamictal & tegretal" would it induce a seizure. My last petit- mal was like about 3-4 months ago.
 Dr.M.jagesh kamath - Wed Nov 04, 2009 9:17 pm

User avatar Hello,My search with drugs.com to look for drug interactions with the drugs you are taking and that you mentioned about did not reveal any such.There is a moderate interaction with lamictal and tegretol between themselves but not with folic acid,tyrosine and B6.I am sure you are under the care of your physician monitoring you.Despite the fact that there are no interactions you must always consult him and not to self medicate especially because you are well controlled with therapy.Good wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us